RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 6, Pages 154–184 (Mi aa486)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Polynomial $D$-approximations that exponentially decrease strictly inside a continuum

N. A. Shirokov

Saint-Petersburg State Electrotechnical University

Full text: PDF file (2277 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:6, 1249–1273

Bibliographic databases:

Received: 26.08.1993

Citation: N. A. Shirokov, “Polynomial $D$-approximations that exponentially decrease strictly inside a continuum”, Algebra i Analiz, 6:6 (1994), 154–184; St. Petersburg Math. J., 6:6 (1995), 1249–1273

Citation in format AMSBIB
\Bibitem{Shi94}
\by N.~A.~Shirokov
\paper Polynomial $D$-approximations that exponentially decrease strictly inside a~continuum
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 6
\pages 154--184
\mathnet{http://mi.mathnet.ru/aa486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1322124}
\zmath{https://zbmath.org/?q=an:0839.30041|0829.30024}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 6
\pages 1249--1273


Linking options:
  • http://mi.mathnet.ru/eng/aa486
  • http://mi.mathnet.ru/eng/aa/v6/i6/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrievskii, VV, “Simultaneous approximation and interpolation of functions on continua in the complex plane”, Journal de Mathematiques Pures et Appliquees, 80:4 (2001), 373  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:158
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019